# SDR QMLA2009102709036

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC12
- Aircraft serial: 116
- Aircraft time: 4,778 hours
- Engine: Pwa PT6A67B
- Engine time: 4,778 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 065005659
- Part serial: 1005
- Condition: Intermittent
- Location: Autopilot Sys
- Part time: 4,778 hours
- Component: Autopilot, Honeywell
- Component part number: KAP325
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT FROM SGF TO SUS AT 19000FT, THE AUTOPILOT MADE A SHARP UNCOMMAND PITCH UP.  THE PILOT DISCONNECTED THE A/P AND CONTINUED THE FLIGHT WITH A NORMAL APPROACH AND LANDING.
